JournalsprimsVol. 49 , No. 2pp. 229–239

Nonexistence of Certain Levi Flat Hypersurfaces in Kähler Manifolds from the Viewpoint of Positive Normal Bundles

  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
Nonexistence of Certain Levi Flat Hypersurfaces in Kähler Manifolds from the Viewpoint of Positive Normal Bundles cover
Download PDF

Abstract

Combining the L2L^2 method of solving the ˉ\bar{\partial}-equation with a method of Brunella in the study of Levi at hypersurfaces as stable sets of holomorphic foliations, two nonexistence theorems are proved for Levi flat hypersurfaces extending a result of Brunella.

Cite this article

Takeo Ohsawa, Nonexistence of Certain Levi Flat Hypersurfaces in Kähler Manifolds from the Viewpoint of Positive Normal Bundles. Publ. Res. Inst. Math. Sci. 49 (2013), no. 2 pp. 229–239

DOI 10.4171/PRIMS/104